# SDR CA121116004

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-200
- Engine: Pwa PW127
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE TORQUE DROPPED TO ZERO AND THE PROPELLER WENT IN FEATHER. AN ENGINE RE-START WAS ABORTED DUE TO RAPIDLY INCREASING POWER TURBINE SPEED.  THE ENGINE WAS SECURED AND THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT TROUBLESHOOTING LED TO THE REPLACEMENT OF A DAMAGED AC GENERATOR, AIRFRAME PART, BEFORE THE ACFT WAS RETURNED TO SERVICE.
